# SDR USAASB00139

- Difficulty date: May 9, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE FOUND THE AFT SECTION OF OVERHEAD COMPARTMENT EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE M1136 BATTERY CHARGER AND BATTERY PACK (P/N 2013-1ALP).  OPERATIONAL CHECK NORMAL.  (M)
